CureZone   Log On   Join
insomnia due to antibiotics
 
  Views: 149
Published: 21 months ago
 

insomnia due to antibiotics


My mother developed insomnia after she was given intravenous Antibiotics for pneumonia.

She cannot get into a restful sleep, tosses and turns and wakes up each night about 4 times to pee.

Does anyone know how the Antibiotics cause insomnia is it to do with wiping out the good bacteria in the gut? I have her on very good probiotics..and I prepare her food, she is senior, so cannot put her on a heavy duty cleansing diet, as she has low vitality and you need good vitality to detox.

any ideas thanks.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.391 sec, (1)